Algorithmic Solutions of Queueing Problems. Neuts, M. F. Advances in Applied Probability, 7(2):238–239, June, 1975.
Paper doi bibtex @Article{Neuts:1975:ASQ,
author = "Marcel F. Neuts",
title = "Algorithmic Solutions of Queueing Problems",
journal = j-ADV-APPL-PROB,
volume = "7",
number = "2",
pages = "238--239",
month = jun,
year = "1975",
CODEN = "AAPBBD",
DOI = "https://doi.org/10.2307/1426052",
ISSN = "0001-8678 (print), 1475-6064 (electronic)",
ISSN-L = "0001-8678",
bibdate = "Sat May 3 07:41:01 MDT 2014",
bibsource = "http://www.jstor.org/stable/i262224;
http://www.math.utah.edu/pub/tex/bib/advapplprob.bib",
URL = "http://www.jstor.org/stable/1426052",
acknowledgement = ack-nhfb,
ajournal = "Adv. Appl. Probab.",
fjournal = "Advances in Applied Probability",
journal-URL = "http://www.jstor.org/journals/00018678.html",
}
Downloads: 0
{"_id":"9Ze5moua8dgdkRCtb","bibbaseid":"neuts-algorithmicsolutionsofqueueingproblems-1975","author_short":["Neuts, M. F."],"bibdata":{"bibtype":"article","type":"article","author":[{"firstnames":["Marcel","F."],"propositions":[],"lastnames":["Neuts"],"suffixes":[]}],"title":"Algorithmic Solutions of Queueing Problems","journal":"Advances in Applied Probability","volume":"7","number":"2","pages":"238–239","month":"June","year":"1975","coden":"AAPBBD","doi":"https://doi.org/10.2307/1426052","issn":"0001-8678 (print), 1475-6064 (electronic)","issn-l":"0001-8678","bibdate":"Sat May 3 07:41:01 MDT 2014","bibsource":"http://www.jstor.org/stable/i262224; http://www.math.utah.edu/pub/tex/bib/advapplprob.bib","url":"http://www.jstor.org/stable/1426052","acknowledgement":"Nelson H. F. Beebe, University of Utah, Department of Mathematics, 110 LCB, 155 S 1400 E RM 233, Salt Lake City, UT 84112-0090, USA, Tel: +1 801 581 5254, FAX: +1 801 585 1640, +1 801 581 4148, e-mail: \\path|beebe@math.utah.edu|, \\path|beebe@acm.org|, \\path|beebe@computer.org| (Internet), URL: \\path|http://www.math.utah.edu/ beebe/|","ajournal":"Adv. Appl. Probab.","fjournal":"Advances in Applied Probability","journal-url":"http://www.jstor.org/journals/00018678.html","bibtex":"@Article{Neuts:1975:ASQ,\n author = \"Marcel F. Neuts\",\n title = \"Algorithmic Solutions of Queueing Problems\",\n journal = j-ADV-APPL-PROB,\n volume = \"7\",\n number = \"2\",\n pages = \"238--239\",\n month = jun,\n year = \"1975\",\n CODEN = \"AAPBBD\",\n DOI = \"https://doi.org/10.2307/1426052\",\n ISSN = \"0001-8678 (print), 1475-6064 (electronic)\",\n ISSN-L = \"0001-8678\",\n bibdate = \"Sat May 3 07:41:01 MDT 2014\",\n bibsource = \"http://www.jstor.org/stable/i262224;\n http://www.math.utah.edu/pub/tex/bib/advapplprob.bib\",\n URL = \"http://www.jstor.org/stable/1426052\",\n acknowledgement = ack-nhfb,\n ajournal = \"Adv. Appl. Probab.\",\n fjournal = \"Advances in Applied Probability\",\n journal-URL = \"http://www.jstor.org/journals/00018678.html\",\n}\n\n","author_short":["Neuts, M. F."],"key":"Neuts:1975:ASQ","id":"Neuts:1975:ASQ","bibbaseid":"neuts-algorithmicsolutionsofqueueingproblems-1975","role":"author","urls":{"Paper":"http://www.jstor.org/stable/1426052"},"metadata":{"authorlinks":{}},"html":""},"bibtype":"article","biburl":"http://ftp.math.utah.edu/pub/tex/bib/advapplprob.bib","dataSources":["8DKZik2cWsn9Xkr7S"],"keywords":[],"search_terms":["algorithmic","solutions","queueing","problems","neuts"],"title":"Algorithmic Solutions of Queueing Problems","year":1975}